# SDR USAA2012091400011

- Difficulty date: September 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C22/SY6 CHECK - EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 PLUS 4 INCHES TO FR70, Y765.  REPLACED FLOORBEAM BETWEEN FR64 PLUS 4 INCHES TO FR70, Y765 IAW A319 SRM 51-42-11.
